# SDR SCNA96139

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A CRACK WAS FOUND EXTENDING FROM A FLANGE RADIUS AT THE BOTTOM OUTBD CORNER OF THE REAR SPAR WING TO BODY FITTING.  FABRICATED AND INSTALLED REPAIRS IN ACCORDANCE WITH B727 SRM 51-20-1 AND 51-30-2.
